# SDR QXEA2025021000022

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 20,230 hours, 13,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BUSTLE PRONG ABOVE BUSTLE (FWD UPPER). REMOVED FROM SERVICE. REMOVED AND REINSTALLED R1 BUSTLE PER E175 AMM 25-23-06-020-005-A STEP I. REINSTALLED R1 BUSTLE PER E175 AMM 25-23-06-400-801-A ITEM 6.P AND MCN E250248-01 ISSUE #1. RETURNED TO SERVICE. NO PARTS REPLACED.
